# SDR SWAA2022071929566

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 73,510 hours, 43,629 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER LOWER FRONT SPAR SLIDING SEAL IS CRACKED. / [01] R&R RH HORIZONTAL STABILIZER LOWER FRONT SPAR SLIDING SEAL REF AMM 53-31-31.
